# SDR DALA2018083005391

- Difficulty date: August 29, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- Aircraft time: 45,296 hours, 32,059 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN MISSING ONE SIDE MID-PLANE. FOUND & RE-SECURED FWD FACING EMERGENCY EXIT SIGN AS REQUIRED.
